# SDR RRXA003379

- Difficulty date: January 13, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE INTERCOSTAL AT FS 8 L30R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED PART IAW DC-8 SRM 51-1-20D, 51-1-21 AND DWG 5615530-54.
